Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hyponatremia with Trileptal katia

Posted by Barbaracat on October 15, 2004, at 12:20:54

In reply to Hyponatremia with Trileptal, posted by katia on October 14, 2004, at 17:42:23

Sorry you're feeling bad, Katia. You might want to get a blood sugar test while you're at it. I've been reading lately where some of these meds are suspected to affect hormones, including insulin uptake, and this can cause symptoms ranging from hypoglycemic to diabetic. I'm going to invest in a glucose meter because it give a better overall view throughout the day vs. a fasting glucose test, although the test is a good place to start. - Barbara


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Barbaracat thread:9730
URL: http://www.dr-bob.org/babble/20041012/msgs/403375.html